# SDR CA970129012

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: JT8D7B
- Condition: Blown
- Location: #4 Tire
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, AIRCRAFT MADE A LURCH TO THE RIGHT ACCOMPANIED BY COMPRESSOR POP AND BLIP IN RIGHT ENGINE PRESSURE RATIO AND FOLLOWED BY A BURNING RUBBER SMELL. ALL INDICATIONS SUBSEQUENTLY RETURNED TO NORMAL. MAINTENANCE INVESTIGATION REVEALED #4 TIRE HAD BLOWN AND PIECES WERE INGRESSED INTO RH ENGINE, SOME COMPRESSOR FAN BLADES WERE FOUND DAMAGED. RH ENGINE CHANGED.
